Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On PI-algebras with additional structures: Rationality of Hilbert series and Specht's problem

Full text
Centrone, Lucio [1, 2] ; Estrada, Alejandro [1] ; Ioppolo, Antonio [3]
Total Authors: 3
[1] Univ Estadual Campinas, IMECC, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
[2] Univ Bari Aldo Moro, Dipartimento Matemat, Via Edoardo Orabona 4, I-70125 Bari - Italy
[3] Univ Milano Bicocca, Dipartimento Matemat & Applicaz, Via R Cozzi 55, I-20126 Milan - Italy
Total Affiliations: 3
Document type: Journal article
Source: Journal of Algebra; v. 592, p. 300-356, FEB 15 2022.
Web of Science Citations: 0

One of the main problems in PI-theory is to prove the rationality of the Hilbert series of the relatively free algebra of a given PI-algebra. In this paper we consider a field F of characteristic 0 and we prove the rationality of the Hilbert series of the PI-algebra A over F both in the case A is a superalgebra with superinvolution and when a finite dimensional semisimple Hopf algebra acts on A. Along the way, we give a proof of the Specht's problem in case A is a superalgebra with superinvolution. (c) 2021 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 18/17464-3 - Polynomial identities and superinvolutions
Grantee:Antonio Ioppolo
Support Opportunities: Scholarships in Brazil - Post-Doctoral